메뉴 건너뛰기




Volumn 113, Issue 4, 1998, Pages 1253-1260

Stability of strongly localized excitations in discrete media with cubic nonlinearity

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001486769     PISSN: 00444510     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (21)

References (24)
  • 1
    • 0002613303 scopus 로고
    • A. C. Scott and L. Macneil, Phys. Lett. A 98, 87 (1983); J. C. Eilbeck, P. S. Lomdahl, and A. C. Scott, Physica D 16, 318 (1985).
    • (1983) Phys. Lett. A , vol.98 , pp. 87
    • Scott, A.C.1    Macneil, L.2
  • 3
    • 0000174092 scopus 로고
    • A. S. Dolgov, Fiz. Tverd. Tela 28, 1641 (1986), [Sov. Phys. Sol. State 28, 902 (1986)].
    • (1986) Fiz. Tverd. Tela , vol.28 , pp. 1641
    • Dolgov, A.S.1
  • 4
    • 85035196303 scopus 로고
    • A. S. Dolgov, Fiz. Tverd. Tela 28, 1641 (1986), [Sov. Phys. Sol. State 28, 902 (1986)].
    • (1986) Sov. Phys. Sol. State , vol.28 , pp. 902
  • 8
    • 0042722620 scopus 로고
    • V. M. Burlakov and S. A. Kiselev, Zh. Eksp. Teor. Fiz. 99, 1526 (1991) [Sov. Phys. JETP 72, 854 (1991)].
    • (1991) Sov. Phys. JETP , vol.72 , pp. 854
  • 12
    • 17744379252 scopus 로고
    • V. M. Burlakov, S. A. Darmanyan, and V. N. Pyrkov, Zh. Eksp. Teor. Fiz. 108, 904 (1995) [Sov. Phys. JETP 81, 496 (1995)].
    • (1995) Sov. Phys. JETP , vol.81 , pp. 496


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.